Journal of Function Spaces

Journal of Function Spaces / 2011 / Article

Open Access

Volume 9 |Article ID 187597 |

Haibo Lin, Eiichi Nakai, Dachun Yang, "Boundedness of Lusin-area and functions on localized Morrey-Campanato spaces over doubling metric measure spaces ", Journal of Function Spaces, vol. 9, Article ID 187597, 38 pages, 2011.

Boundedness of Lusin-area and gλ* functions on localized Morrey-Campanato spaces over doubling metric measure spaces

Academic Editor: Fernando Cobos
Received01 Jun 2009


Let χ be a doubling metric measure space and ρ an admissible function on χ. In this paper, the authors establish some equivalent characterizations for the localized Morrey-Campanato spaces ερα,p(χ) and Morrey-Campanato-BLO spaces ε̃ρα,p(χ) when α(-,0) and p[1,). If χ has the volume regularity Property (P), the authors then establish the boundedness of the Lusin-area function, which is defined via kernels modeled on the semigroup generated by the Schrödinger operator, from ερa,p(χ) to ε̃ρa,p(χ) without invoking any regularity of considered kernels. The same is true for the gλ* function and, unlike the Lusin-area function, in this case, χ is even not necessary to have Property (P). These results are also new even for d with the d-dimensional Lebesgue measure and have a wide applications.

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.